# SDR USAASB98056

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N590US
- Make and model: Boeing 737301
- Aircraft serial: 23935
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3114981
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - WHILE PERFORMING OPERATIONAL CHECK OF EMERGENCY LIGHT SYSTEM, MAINTENANCE FOUND THE FORWARD RIGHT EMERGENCY EVACUATION SLIDE LIGHT INOP.  LIGHT ASSEMBLY WAS BADLY CORRODED.  MAINTENANCE REMOVED AND REPLACED THE LIGHT ASSEMBLY.  OPS CHECK GOOD.  (M)
